Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243606] of John Harer

Papers Published

  1. Cohen-Steiner, D; Edelsbrunner, H; Harer, J, Stability of persistence diagrams, Discrete & Computational Geometry, vol. 37 no. 1 (2007), pp. 103-120, ISSN 0179-5376 [doi]
    (last updated on 2017/12/14)

    Author's Comments:
    D. Cohen-Steiner, H. Edelsbrunner and J. Harer. .

    Abstract:
    The persistence diagram of a real-valued function on a topological space is a multiset of points in the extended plane. We prove that under mild assumptions on the function, the persistence diagram is stable: small changes in the function imply only small changes in the diagram. We apply this result to estimating the homology of sets in a metric space and to comparing and classifying geometric shapes. © 2006 Springer.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320